# SDR SIMA200415302

- Difficulty date: May 29, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N222NE
- Make and model: Saab 340B
- Aircraft serial: 340B222
- Engine: Ge CT79B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

DFW - FLT 3357 - ON CLIMB-OUT, RIGHT ENGINE LOST ALL OIL PRESSURE.  CREW SHUTDOWN RIGHT ENGINE, DECLARED EMERGENCY AND RETURNED TO DFW LANDED SAFELY WITH NO OTHER PROBLEMS NOTED.  REPLACED RIGHT ENGINE ASSEMBLY.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
